# SDR 2011FA0000343

- Difficulty date: May 17, 2011
- Submitted: June 3, 2011
- Operation: General aviation
- Aircraft: N965GH
- Make and model: Cirrus SR22
- Aircraft serial: 1666
- Engine: Cont IO550*
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Part number: BA24
- Condition: Split
- Part time: 112 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR FILTER FOUND SPLIT OPEN AT GLUED SEAM DURING ANNUAL INSP.  SPLIT AREA COMPRISES 4-6 SQ INCHES OF UNFILTERED OPEN AIR PATH TO ENGINE INDUCTION SYS.  THIS IS THE 2ND TIME THIS INSP HAS FOUND THIS DEFECT ON THIS TYPE OF FILTER ELEMENT.
